# SDR AALA202508129470

- Difficulty date: April 16, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 76,736 hours, 29,824 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR CUTOUT UPPER CORNER FRAME CRACKED AT FR 16. REPAIRED CORNER FRAME PER EA 364901
